# SDR UALA2012062203377

- Difficulty date: June 21, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 37,898 hours, 15,450 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Pin
- Condition: Out Of Position
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE LOOP B FAULT DISPLAYED ON UPPER ECAM SCREEN.-ENGINE 2.  ENGINE 2 FIRE LOOP B FAIL ECAM MSG PROG TEXT:  ACCOMPLISH CHRONIC REVIEW.  NR 2 FDU LAST LEG REPORT.  (CHECK ENGINE 2 FIRE LOOP B 26-12-15).  FLIGHT CREW REPORTS MESSAGE WAS INTERMITTENT.  UPON ON ARRIVAL, NO ECAM ENG 2 FIRE LOOP B MSG DISPLAYED T-S REF TSM 26-12-00 AND AMM 26-12-00 SUSPECT FDU 2 PCN 565-0012.  SWAPPED PINS F AND H OF TERMINAL BLOCK 450VT SECTION 1 WITH PINS B AND G OF SECTION 2, FAN DETECT, REQUEST CREW COMMENTS.  NO MESSAGE NO RELATED ITEM ON POST FLIGHT REPORTS. TEST OK IN MCDU.
